Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

I am getting fever before my periods. Is it because of any vitamin deficiency ?

hi, i started getting fever every evening after 4pm since last monday (arnd 101 C) though every morning i m alright. but today i m ok without any fever, as my menstrual period started today. I m 34yrs old with 5 4 height. never had this problem before but yes had slight fevers for 2 days during the same period in the month of Jan & Feb this year. Also i recently had a hectic travel the week previous to tht. Is it b coz of some vitamin deficiency or hectic shchedule
Asked On : Sat, 7 May 2011
Answers:  2 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
welcome to healthcaremagic
may be it is due to hectic schedule when your bmr is raisedand may be you have not taken enough liquids as drinks that may explain rise of temp at night
evn then if fever keeps coming get a medical check up
Answered: Sat, 7 May 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi, thanks for query.You need to visit your doctor.Evening rise of fever for 5 days needs evaluation and treatment.Vitamin deficiency can not lead to fever,nor the travel fever last up to 5 days.Take rest,more of fluids and take medicines from doctor.
Answered: Sat, 7 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor